# SDR C2XA07TY029

- Difficulty date: June 12, 2007
- Submitted: June 14, 2007
- Operation: Air carrier
- Aircraft: N15941
- Make and model: Emb EMB-145EP
- Aircraft serial: 145035
- Aircraft time: 19,559 hours, 18,237 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT ON FUSELAGE SKIN AFT OF PAX DOOR.  CUT OUT DAMAGE, FABRICATED FILLER & DOUBLER AND INSTALLED IAW EMB 134/145 SRM 51-20-03, 51-40-06, 51-40-02, 53-21-01 & CPM 51-21-04, 05, 06.
